excersize problems

noopy9October 25, 2010

I started doing gymnastics with my daughter, (adult classes) a week ago. My back aches and aches and so do my feet after standing up for an hour and for my work which requires several hours of standing I am nearly crippled! (I am on the estradot patch at the 25mcg (smallest dose) after getting my estrogen, progesterone and other hormones checked this was the best dose to give me adequate estrogen as the higher strengths had my estrogen too high. My progesterone is very very low.)

I have been O.K with sleeping until this excersize started and now am finding I am waking up too early and suffering alot of restless leg syndrome. I wont be able to do this if this keeps happening! Does anyone know why excersizing would throw my hormones so out of wack and has this happened tgo anyone else. By the way I am not skinny and have a solid appearance so I doubt it is caused by weight loss.

Sign Up to comment
More Discussions
Cramping, but no periods
I'm just wondering if this is a common part of entering...
dee_can1
how long do you have hot flashes and night sweats
I have gone almost two years without a period. The...
azdeb
Very long menstrual period
Hello, I've been worrying for the past few days, can't...
Mtn_Girl
spotting after menopause
Hi, 53 1/2 yrs old, started spotting this week. Had...
clyo
post menopausal
Is there a board for post menopausal women or for women...
emee
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™